| Model Number |
1002819 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced infusion set leaking near the site on (b)(6)2026.The issue occurred with five infusion sets.
Additional Manufacturer Narrative
Initial 5 of 5
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.